# SDR USAA2014061600019

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 43,053 hours, 24,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7343
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 44,235 hours, 18,462 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CIDS PANEL SYS INOPERATIVE RED LIGHT ON CIDS PANEL.  SCREEN SHOWS SLIDES LOW PRESS & EMER RT WHEN SELECTED.  REPLACED RT OFF WING ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-46-400-001-A.  OPERATIONS CHECKED NORMAL.
